# SDR 97UAL900809

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7945U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 7248272MOD
- Condition: Stuck Open
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE IN AUTO AND MANUAL MODE.  WHILE IN CRUISE AT 28,000 CABIN PRESSURIZATION RAN AWAY 2000 FPM UNCONTROLLABLY.  CLOSED CARGO OUTFLOW VALVE AND PRESSURIZATION OUTFLOW VALVE.  CABIN STILL CLIMBING DURING DESCENT AND PRESSURIZATION RECOVERED.  DIVERTED TO PHX.  *S/D*  FOUND THE CABIN PRESSURE RELIEF VALVE STUCK OPEN.  REPLACED VALVE.
